# SDR REXA2016100201874

- Difficulty date: October 2, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 19,460 hours, 12,626 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690331261
- Condition: Corroded
- Location: Bs 645
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME END AT BS 645, STRINGER 18L IS CORRODED DIRECTLY ABOVE CENTER BAGGAGE BAY DOOR CUTOUT. REPAIRED THE FRAME SEGMENT IAW EA CRJ953-04822.
